Top Posters
Since Sunday
31
s
26
k
8
B
7
o
7
n
7
6
b
6
k
6
m
5
d
5
f
5
New Topic  
xiaoyu000 xiaoyu000
wrote...
Posts: 36
Rep: 0 0
3 weeks ago
After receiving a nebulizer treatment with a beta agonist, the patient states she is feeling slightly nervous and wonders if her asthma is getting worse. What is the nurse’s best response?


▸ “This is an expected adverse effect. Let me take your pulse.”

▸ “The next scheduled nebulizer treatment will be skipped.”

▸ “I will notify the physician about this adverse effect.”

▸ “We will hold the treatment for 24 hours.”
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 5 times
1 Reply
Replies
Answer verified by a subject expert
satish1015satish1015
wrote...
Posts: 51
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
“This is an expected adverse effect. Let me take your pulse.”

Nervousness, tremors, and cardiac stimulation are possible and expected adverse effects of beta agonists. The other options are incorrect responses.
1

Related Topics

xiaoyu000 Author
wrote...

3 weeks ago
Thanks for your help!!
wrote...

Yesterday
Brilliant
wrote...

2 hours ago
Smart ... Thanks!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  233 People Browsing
 503 Signed Up Today
Related Images
  
 832
  
 166
  
 235